# SDR CA100909001

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,900 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 10010602
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT ENCOUNTERED A DUEL BLEED FAILURE, 20 MINUTES AFTER DEPARTURE, FLIGHT RETURNED TO POINT OF DEPARTURE FOR MX INVESTIGATION.
